On the worst scenario method: a modified convergence theorem and its application to an uncertain differential equation
Applications of Mathematics, Tome 53 (2008) no. 6, pp. 583-598
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
We propose a theoretical framework for solving a class of worst scenario problems. The existence of the worst scenario is proved through the convergence of a sequence of approximate worst scenarios. The main convergence theorem modifies and corrects the relevant results already published in literature. The theoretical framework is applied to a particular problem with an uncertain boundary value problem for a nonlinear ordinary differential equation with an uncertain coefficient.
We propose a theoretical framework for solving a class of worst scenario problems. The existence of the worst scenario is proved through the convergence of a sequence of approximate worst scenarios. The main convergence theorem modifies and corrects the relevant results already published in literature. The theoretical framework is applied to a particular problem with an uncertain boundary value problem for a nonlinear ordinary differential equation with an uncertain coefficient.
DOI :
10.1007/s10492-008-0043-8
Classification :
34B15, 47H05, 47J05, 47N20, 65L60
Keywords: worst scenario problem; nonlinear differential equation; uncertain input parameters; Galerkin approximation
Keywords: worst scenario problem; nonlinear differential equation; uncertain input parameters; Galerkin approximation
@article{10_1007_s10492_008_0043_8,
author = {Harasim, Petr},
title = {On the worst scenario method: a modified convergence theorem and its application to an uncertain differential equation},
journal = {Applications of Mathematics},
pages = {583--598},
year = {2008},
volume = {53},
number = {6},
doi = {10.1007/s10492-008-0043-8},
mrnumber = {2469067},
zbl = {1199.47207},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.1007/s10492-008-0043-8/}
}
TY - JOUR AU - Harasim, Petr TI - On the worst scenario method: a modified convergence theorem and its application to an uncertain differential equation JO - Applications of Mathematics PY - 2008 SP - 583 EP - 598 VL - 53 IS - 6 UR - http://geodesic.mathdoc.fr/articles/10.1007/s10492-008-0043-8/ DO - 10.1007/s10492-008-0043-8 LA - en ID - 10_1007_s10492_008_0043_8 ER -
%0 Journal Article %A Harasim, Petr %T On the worst scenario method: a modified convergence theorem and its application to an uncertain differential equation %J Applications of Mathematics %D 2008 %P 583-598 %V 53 %N 6 %U http://geodesic.mathdoc.fr/articles/10.1007/s10492-008-0043-8/ %R 10.1007/s10492-008-0043-8 %G en %F 10_1007_s10492_008_0043_8
Harasim, Petr. On the worst scenario method: a modified convergence theorem and its application to an uncertain differential equation. Applications of Mathematics, Tome 53 (2008) no. 6, pp. 583-598. doi: 10.1007/s10492-008-0043-8
Cité par Sources :